The autonomous norm on Ham (R2 n) is bounded

Michael Brandenbursky, Jarek Kędra

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove that the autonomous norm on the group of compactly supported Hamiltonian diffeomorphisms of the standard R2 n is bounded.

Original languageEnglish
Pages (from-to)63-65
Number of pages3
JournalAnnales Mathematiques du Quebec
Volume41
Issue number1
DOIs
StatePublished - 1 Apr 2017

Keywords

  • Autonomous norm
  • Hamiltonian diffeomorphisms

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'The autonomous norm on Ham (R2 n) is bounded'. Together they form a unique fingerprint.

Cite this